# SDR CALA9900073

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APPROXIMATELY A 2 INCH CRACK IN FUSELAGE SKIN AT FORWARD LOWER CORNER OF C-2 AFT CARGO DOOR CUTOUT.  REPAIRED IAW ECRA 5330-02763.
